# SDR 97UAL900464

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7274U
- Make and model: Boeing 727222
- Aircraft serial: 21421
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTING AT 15C INOPERATIVE.  *S/D*  RESEATED EEL LIGHTING AT 15C.
